Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Imperative and Deontic Logic

P. T. Geach
Analysis
Vol. 18, No. 3 (Jan., 1958), pp. 49-56
Published by: Oxford University Press on behalf of The Analysis Committee
DOI: 10.2307/3326785
Stable URL: http://www.jstor.org/stable/3326785
Page Count: 8
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
Imperative and Deontic Logic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[49]
    [49]
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56